ID 62140
Author
Katayama, Shin-ichi Department of Mathematicl and Natural Sciences,Faculty of Integrated Arts and Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In his paper [1],J.G.Goggins has shown a simple formula which relates πand Fibonacci numbers. In this note,we shall prove a generalized formula (4) with some integer parameter k. Then Goggins's formula can be regarded as the special case k = 1 of our new formula (4).
Journal Title
Journal of mathematics, the University of Tokushima
ISSN
13467387
NCID
AA11595324
Volume
42
Start Page
9
End Page
12
Sort Key
9
Published Date
2008-12
EDB ID
FullText File
language
eng
departments
Science and Technology